... stomache swelling. Oh, he is also on meds for depression. What can I do to help him?
I believe the ER is correct. With all of the problems he has it could be intestinal block developing, or countless other things. All ideas here are good. The main message is it is time to act and please do so now.
If he is able to speak, be sure to understand his pain level. That can be a clue as well. Only a doctor can handle this. Good luck and let us know how he is doing. :-). Karen
He needs to be seen by a Dr. soon. Diabetes can lead to kidney failure and he could be developing ascites. Ascites can happen with liver problems too. Ascites is fluid collection in the abdominal area. I'm not sure that I agree he needs to go right to the ER unless he is having pain or shortness of breath but he should be seen by his primary care Dr asap, especially if this is new and his stomach has swollen suddenly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 2 answers
When is the bestimes to take medications? I take hypertension and diabetes and prostate medications?
Posted 27 Mar 2011 • 1 answer
Posted 2 Feb 2013 • 3 answers
Posted 16 Apr 2015 • 1 answer
Hypertriglyceridemia - My sister has hypertrigyliceridemia (2790). She has type 2 diabetes and heart
Posted 29 Aug 2016 • 0 answers